MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Model Number G32543
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Death (1802)
Date of Event 10/31/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According into the initial reporter, during a fenestrated abdominal zfen procedure, upon the final run the sma and celiac were not visualized.The physician believes the initial procedure was cause for an additional procedure; the patient had to have open abdominal surgery.(the patient¿s abdomen was opened to try to stent the sma retrograde.) patient passed after he was moved from the or table.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key9394730
Report Number3005580113-2019-00815
Device Sequence Number13562541
Product Code MIH
UDI-Device Identifier10827002325439
UDI-Public(01)10827002325439(17)221002(10)AC1045993
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
Report Date (Section F) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/02/2022
Device Model NumberG32543
Device Catalogue NumberZFEN-P-2-30-124-R
Device Lot NumberAC1045993
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/22/2019
Event Location Hospital
Date Report to Manufacturer12/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Date Report Sent to FDA12/02/2019